# SDR DALA2024030402988

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 61,413 hours, 31,904 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Apu Inet
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3123 NOTED SLIGHT BURNING SMELL. TURNED OFF APU BLEED TO TROUBLESHOOT AND APU AUTO-SHUT DOWN WITHIN A FEW SECONDS. CORRECTIVE ACTION: OUND SNOW AND ICE IN APU INLET. REMOVED SNOW AND ICE AND OPS NORMAL AT THIS TIME. IAW A319 AMM 49-00. NO BURNING SMELLS NOTED AT THIS TIME. (5562334)
